# SDR ASAA2022051738386

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,198 hours, 7,932 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: LMDN57811853M33P
- Part serial: LMDN5781
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,822 hours, 811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS SHORT TIME FAULT 73-10342, THE FMV SIGNAL IS OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED EEC BITE TEST, FAULT CODE 73-10342 AND 78-11492 LOGGED ON LEG 1, 5 AND 10. ACCOMPLISHED B737-900 FIM 75-34 TASK 807, ALL WIRING CHECK, CHECKS GOOD. REPLACED #2 ENG EEC REF B737-900 AMM 73-21-60-400-801-F00, OPS NML REF TASK 71-00-00-800-811-F00.
